RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 141–142 (Mi iimi68)

Properties of approximating differential inclusions with impulses and with internal and external perturbations

O. V. Filippova

Tambov State University

Abstract: In this paper the differential inclusions with impulses and with internal and external perturbations are investigated. The concept of approximate solution for a differential inclusions with impulses are represented.

Keywords: differential inclusions with impulses, approximated operator, radius of internal and external perturbations, $\delta$-solution.

UDC: 517.911.5

MSC: 47N20

Received: 15.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025